# SDR SIMA200711301

- Difficulty date: April 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 10,263 hours, 7,855 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0259
- Condition: Failed
- Location: Fuel Qty
- Part time: 8,566 hours, 6,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHANNEL 2 FUEL FAIL MESSAGE, POST INSPECTION FOUND CIRCUIT BREAKER U11 POPPED.  REMOVED AND REPLACED FUEL GAUGE QUANTITY GAUGING COMPUTER IAW CRJ AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
